Fiedorowicz Anna
e-mail: A.Fiedorowicz@wmie.uz.zgora.pl

1A. Fiedorowicz, E. Sidorowicz,
Acyclic improper colouring of graphs with maximum degree 4,
Sci. China Math. doi: 10.1007/s11425-014-4828-9 57 12(2014), 2485-2494.
2A. Fiedorowicz,
Acyclic 6-coloring of graphs with maximum degree 5 and small maximum average degree,
Discussiones Mathematicae Graph Theory 33 1(2013), 91-99.
3M. Borowiecki, A. Fiedorowicz,
Q-Ramsey classes of graphs,
Discrete Mathematics 312 23(2012), 3437-3443.
4A. Fiedorowicz,
Acyclic edge colouring of plane graphs,
Discrete Applied Mathematics 160 10-11(2012), 1513-1523.
5A. Fiedorowicz, M. Hałuszczak,
Acyclic chromatic indices of fully subdivided graphs,
Information Processing Letters 112 13(2012), 557-561.
6A. Fiedorowicz,
Acyclic edge colourings of graphs with the number of edges linearly bounded by the number of vertices,
Information Processing Letters 111 6(2011), 287-290.
7M. Borowiecki, A. Fiedorowicz,
Acyclic edge colouring of planar graphs without short cycles,
Discrete Mathematics 310 (2010), 1445-1455.
8M. Borowiecki, A. Fiedorowicz, K. Jesse-Józefczyk, E. Sidorowicz,
Acyclic colourings of graphs with bounded degree,
Discrete Mathematics & Theoretical Computer Science 12 1(2010), 59-74.
9M. Borowiecki, A. Fiedorowicz, M. Hałuszczak,
Acyclic reducible bounds for outerplanar graphs,
Discussiones Mathematicae Graph Theory 29 2(2009), 219-239.
10A. Fiedorowicz, M. Hałuszczak, N. Narayanan,
About acyclic edge colourings of planar graphs,
Information Processing Letters 108 (2008), 412-417.

1     2     NEXT Page